# SDR DL73S951943

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSP DFW, LT ELEVATOR DAMAGE BETWEEN STA 149.12 AND 121.59, 12 INCHES FROM TRAILING EDGE 2.5 INCH DAMAGE. REPAIRED ELEV PER SRM 55-20-3, INSTALLED NEW BALANCE WEIGHT 91.08 PLACARD PER ERA 301711-14.
